Metrics

From
Two Numerical Methods to Solve the Second Order Multi-pantograph Equation with Boundary Conditions by Mahdi Ahmadinia and Zeinab Safari Applied Mathematics and Physics. 2014, 2(4), 124-127 doi:10.12691/amp-2-4-1
Views
20129
Html 19615
Abstract 514
19 June 2014 (publication date) through 08 December 2022 *
15.37 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 12539
PDF3093
Epub1268
XML1314
PPT3085
Figures2672
Tables1107
Export: 2693
RIS872
BibTex853
Endnote968
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com